# SDR DALA2024032103623

- Difficulty date: February 2, 2021
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 76,534 hours, 29,144 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Pilot Error
- Location: Bs 1862
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 DTE - ER/A 589161-14 REV ORIG, TAIL STRIKE STA 1862. CORRECTIVE ACTION: REF ERA 589161-14. (1721156)
